# SDR 95ZZZX2073

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N41003
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622044
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cross-Over
- Part number: 40B19850
- Condition: Bulged
- Location: Lt Exhaust
- Part time: 1,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CROSS-OVER SHIELD REMOVED FOR INSPECTION.  FOUND CROSS-OVER PIPE BULGED AND WARPED.  PROBLEM APPEARS TO BE CAUSED BY EXCESSIVE HEAT.  PART IS LOCATED AT REAR OF ENGINE IN AREA OF LOW AIR FLOW.  SUBMITTER HIGHLY RECOMMENDS THIS AREA BE INSPECTED EVERY ANNUAL/OR 100 HOURS.  PART CAN ONLY BE INSPECTED PROPERLY BY REMOVING ONE-HALF OF HEAT SHIELD.  THIS IS 3RD AIRCRAFT SEEN WITH THIS PROBLEM.
